Linear embeddings of semialgebraic G-spaces

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 263
  • Download : 0
Let G be a compact semialgebraic linear group. We prove that every regular semialgebraic G-space admits a semialgebraic G-embedding into some semialgebraic orthogonal representation space of G.
Publisher
SPRINGER
Issue Date
2002-05
Language
English
Article Type
Article
Citation

MATHEMATISCHE ZEITSCHRIFT, v.242, no.4, pp.725 - 742

ISSN
0025-5874
URI
http://hdl.handle.net/10203/81792
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0